# SDR SWIA201023773

- Difficulty date: February 27, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 18,546 hours, 15,678 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTING INOP AFT OF OVERWING EXIT SIGN.  (FLT 5835)  RELAMPED EMERGENCY LIGHTING.
